# SDR ASAA0791772

- Difficulty date: May 31, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 14,726 hours, 5,624 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Component: Flap
- Component part number: 113A214910
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD TRAILING EDGE FLAP DAMAGE ON LEADING EDGE DUE TO SPOILER LOCKS.  REPAIRED IAW EA 5750 02365.
